# SDR AALA201809269004

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 74,436 hours, 12,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLASHLIGHT TAMPER SEAL BROKEN AND FLASHLIGHT NOT PROPERLY STOWED, AND WITH DEAD BATTERIES.  REPLACED THE BATTERIES IAW AMM 25-64-00.
